# SDR 2021F00200

- Difficulty date: September 3, 2021
- Submitted: September 6, 2021
- Operation: General aviation
- Aircraft: N545AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT WITH WARNING MESSAGE EICAS GEAR. CORRECTIVE ACTION: WAS PERFORMED CLEARANCE CHECK PS101/PS2GA OF THE LANDING GEAR PROXIMITY SENSOR IAW AMM 32-61-05/001. TEST OF THE LANDING GEAR EXTENSION AND RETRACTION WITHOUT DISCREPANCIES IAW 32-30-710-802.
